# SDR CALA9601379

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12313
- Make and model: Boeing 7373T0
- Aircraft serial: 23364
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 655825029
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RED NOSE GEAR UNSAFE LIGHT WOULD NOT EXTINGUISH AFTER GEAR RETRACTION.  THE GEAR WAS CYCLED, BUT THE LIGHT REMAINED ON.  A LOOK THROUGH THE VIEWPORT EVIDENCED THAT GEAR AND DOORS WERE RETRACTED.  THE FLIGHT WAS CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  THE M983 AND M1215 CIRCUIT CARDS WERE REMOVED AND REPLACED.  THE NOSE GEAR WAS SWUNG AND OPERATION AND INDICATIONS CHECKED GOOD.
